# SDR SWAA2025021995296

- Difficulty date: February 12, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 58,504 hours, 30,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT BATTERY PACK M1675 WILL NOT CHARGE<[01] OPS CHECKED M1675 BATTERY IAW AMM 33-51-06-960-805; NO FAULT FOUND; OPS CHECK GOOD;[02] VERIFIED ITEM 1 C/W
